# SDR SWAA980200

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 3 L/E SLAT WOULD NOT FULLY RETRACT.  AIRCRAFT RETURNED TO TPA AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 3 L/E SLAT ACTUATOR PER BOEING M/M.
